American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ping Xi and Yuan Yi. A note on the moments of Kloosterman sums. Proc. Amer. Math. Soc. 141 (2013) 1233-1240.
Abstract, references, and article information
View Article: PDF

[2] Emre Alkan. Averages of values of $L$-series. Proc. Amer. Math. Soc. 141 (2013) 1161-1175.
Abstract, references, and article information
View Article: PDF

[3] Fernando Chamizo. Hyperbolic lattice point problems. Proc. Amer. Math. Soc. 139 (2011) 451-459. MR 2736328.
Abstract, references, and article information
View Article: PDF

[4] Evan P. Dummit, Adam W. Goldberg and Alexander R. Perry. A conjecture of Evans on sums of Kloosterman sums. Proc. Amer. Math. Soc. 138 (2010) 3047-3056. MR 2653929.
Abstract, references, and article information
View Article: PDF

[5] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information
View Article: PDF

[6] Huaning Liu. Mean value of mixed exponential sums. Proc. Amer. Math. Soc. 136 (2008) 1193-1203. MR 2367093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Igor E. Shparlinski. On the distribution of Kloosterman sums. Proc. Amer. Math. Soc. 136 (2008) 419-425. MR 2358479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stéphane R. Louboutin, Joël Rivat and András Sárközy. On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007) 969-975. MR 2262896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Emre Alkan, Florin Stan and Alexandru Zaharescu. Lehmer $k$-tuples. Proc. Amer. Math. Soc. 134 (2006) 2807-2815. MR 2231602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Árpád Tóth. On the evaluation of Salié sums. Proc. Amer. Math. Soc. 133 (2005) 643-645. MR 2113909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Chunlei Liu. Twisted higher moments of Kloosterman sums. Proc. Amer. Math. Soc. 130 (2002) 1887-1892. MR 1896019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ye Yangbo. Identities of incomplete Kloosterman sums. Proc. Amer. Math. Soc. 127 (1999) 2591-2600. MR 1623001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Andrew J. Lazarus. Gaussian periods and units in certain cyclic fields . Proc. Amer. Math. Soc. 115 (1992) 961-968. MR 1093600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] W. Duke. On multiple Sali\'e sums . Proc. Amer. Math. Soc. 114 (1992) 623-625. MR 1077785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Da Qing Wan. Some arithmetic properties of the minimal polynomials of Gauss sums . Proc. Amer. Math. Soc. 100 (1987) 225-228. MR 884455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1